Alert archive / Nebraska / Flash Flood Warnings in 2024

Flash Flood Warning 7, NWS North Platte, NE

June 20, 2024Holt County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jun 20, 2024, 10:02 PM CDT for Holt County, Nebraska. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2024, 10:02 PM CDT (03:02 UTC)
Expired
Jun 21, 2024, 4:00 AM CDT
In force
6 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Holt County, NE

The radar

The North Platte radar (KLNX), 156 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 10:06 PM CDTFLASH FLOODOneill, NELaw enforcement reports flooding at 7th and Douglas street in ONeill.
Jun 20, 10:49 PM CDTRAIN 3.38Oneill, NEStorm total rainfall of 3.38 inches since 7am this morning.
Jun 20, 10:55 PM CDTFLASH FLOODOneill, NERelayed from Broadcast Media, water and debris over the road at intersection Hynes & Chance Road, west of O'Neill Golf Club.
Jun 20, 11:05 PM CDTRAIN 5.25Oneill, NERelayed from Media, west side of town, storm total of 5.25 inches.
Jun 20, 11:06 PM CDTRAIN 3.62 Sse Atkinson, NERelayed from Media, storm total of 3.60 inches.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
887 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

769 
WGUS53 KLBF 210302
FFWLBF
NEC089-210615-
/O.NEW.KLBF.FF.W.0007.240621T0302Z-240621T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1002 PM CDT Thu Jun 20 2024

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Central Holt County in north central Nebraska...

* Until 115 AM CDT.

* At 1002 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. The expected rainfall rate is 1 to 1.5 inches in 1 
  hour. Additional rainfall amounts up to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  O'Neill, Atkinson and Emmet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4245 9854 4235 9865 4250 9919 4253 9917
      4259 9894 4258 9873

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR

$$

Roberg
2 follow-up statements
731 
WGUS53 KLBF 210430
FFWLBF
NEC089-210900-
/O.EXT.KLBF.FF.W.0007.000000T0000Z-240621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1130 PM CDT Thu Jun 20 2024

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Central Holt County in north central Nebraska...

* Until 400 AM CDT.

* At 1130 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. The expected rainfall rate is 0.5 to 0.75 inches in 1 
  hour. Additional rainfall amounts up to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  O'Neill, Atkinson and Emmet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4245 9854 4235 9865 4250 9919 4253 9917
      4259 9894 4258 9873

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-0.75 INCHES IN 1 HOUR

$$

Roberg
255 
WGUS73 KLBF 210858
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
358 AM CDT Fri Jun 21 2024

NEC089-210908-
/O.EXP.KLBF.FF.W.0007.000000T0000Z-240621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-
358 AM CDT Fri Jun 21 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING 
FOR CENTRAL HOLT COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 700 AM CDT Saturday for a 
portion of north central Nebraska.

&&

LAT...LON 4245 9854 4235 9865 4250 9919 4253 9917
      4259 9894 4258 9873

$$

Buttler

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 7:20 PM CDT, 2 hours 42 minutes earlier. Its key messages:

  • Thunderstorm chances, and the potential for severe thunderstorms and heavy rain, will be the focus both today and Friday.
  • Rain chances diminish this weekend with a return to warmer temperatures.
  • Above normal temperatures really take hold by Monday when far southwest Nebraska could approach 100F.
Area forecast discussion, Jun 20, 7:20 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
720 PM CDT Thu Jun 20 2024

.KEY MESSAGES...

- Thunderstorm chances, and the potential for severe thunderstorms
  and heavy rain, will be the focus both today and Friday.

- Rain chances diminish this weekend with a return to warmer
  temperatures.

- Above normal temperatures really take hold by Monday when far
  southwest Nebraska could approach 100F.

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 233 PM CDT Thu Jun 20 2024

A warm front is lifting northward across western and north central
Nebraska this morning. By late this afternoon, it will extend
eastward along the NE/SD border from a deepening area of low
pressure across the Nebraska Panhandle. Scattered thunderstorms are
expected to develop mid-afternoon across eastern WY within a moist
up-slope environment. Initially, supercells will likely be the mode,
but storms should quickly organize into a line segment as it tracks
across the Panhandle into northwest Nebraska early this evening.
Strong winds appears to be the main threat though some hail could
accompany the stronger updrafts. Storms intensity should diminish by
late evening as they progress across north central Nebraska into
less favorable instability. Still, heavy rainfall may occur in this
area, as PWATS climb and exceed the 90th %tile as Gulf moisture
surges northward and the southerly LLJ increases. The better focus
may end up being north of the border in SD however, near the nose of
the LLJ.

Surface low pressure will develop southward into northeast CO during
the day Friday. A warm front will extend northeastward from the low
across southwest into north central Nebraska. This front will become
the focus for scattered afternoon thunderstorm development. The
overall shear profiles will be a little less than today, but still
favorable for storm organization. This will be especially true
across portions of far north central Nebraska where surface winds
will be locally backed. A few supercells will be possible early on,
especially near and just north of the warm front. Other higher based
more multicell type develop may occur across the Sandhills into
southwest Nebraska. The focus then becomes the potential for heavy
rainfall Friday night as the southerly LLJ once again increases.
Focus may again be more north in SD but will need to be monitored.
Cold front then crosses the area late Friday night into Saturday
morning. This will shift precipitation chances east of the area
Saturday into Saturday night.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 233 PM CDT Thu Jun 20 2024

Ridging aloft takes hold across the southern plains into the desert
southwest from Sunday into most of next week. This puts our area
beneath west or northwest flow aloft. This is a warm and drier
pattern. In fact a very warm day is expected Monday when portions of
southwest Nebraska could see highs topping out in the lower 100s. A
weak cold front then settles south through the area Tuesday into
Wednesday bringing temperatures back to near average. Regarding
precipitation chances, as mentioned this looks to be a drier
pattern, but still may see some isolated thunderstorm develoment
which is common in a west-northwest flow aloft pattern.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 646 PM CDT Thu Jun 20 2024

Scattered thunderstorms will continue through much of tonight
across the Sandhills and northern Nebraska. Otherwise low
ceilings will linger along and north of Highway 20 through the
night and into Friday morning near a warm front. The other
concern will be low-level wind shear that develops late this
evening through the early morning hours Friday. Overall VFR will
rule south of Highway 20 outside of any thunderstorm activity.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...Taylor
Hazardous weather outlook, Jun 20, 2:47 PM CDT, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
247 PM CDT Thu Jun 20 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-212000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
247 PM CDT Thu Jun 20 2024 /147 PM MDT Thu Jun 20 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Thunderstorms are expected to develop east into the eastern Nebraska
Panhandle this evening with a line to move east northeast through
midnight. A slight risk for severe thunderstorm development continues tonight
across the eastern Nebraska Panhandle and northeast, north of a line
from Ogallala to Chappell and O'Neill. A marginal risk for
severe thunderstorms then extends south to a line near Imperial
northeast through Westerville. Main hazards tonight will be large
hail and damaging winds.

There is an excessive rainfall outlook across the north with the
greatest risk over much of Boyd County as thunderstorms redevelop
this evening and move east overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe storms are possible, mainly Friday afternoon and
evening, mainly north of a line from Imperial to Ansley. Large hail
and damaging winds are the main threats. In addition, heavy rain is
possible over north central Nebraska.

Next week temperatures will again approach 100 degrees especially
over portions of far southwestern Nebraska on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed in portions of the eastern
Panhandle and north tonight.

In the hours before

Local storm report, Jun 20, 8:16 PM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
816 PM CDT Thu Jun 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Tstm Wnd Gst     12 NW Amelia            42.35N 99.12W
06/20/2024  E60 MPH          Holt               NE   Public

&&
Special weather statement, Jun 20, 8:50 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
850 PM CDT Thu Jun 20 2024

NEZ005-006-008-025-026-210230-
Brown NE-Eastern Cherry NE-Keya Paha NE-Thomas NE-Blaine NE-
850 PM CDT Thu Jun 20 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CHERRY...WESTERN
BROWN...NORTHWESTERN BLAINE...NORTHEASTERN THOMAS AND WEST CENTRAL
KEYA PAHA COUNTIES THROUGH 930 PM CDT...

At 850 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southeast of Valentine to 8 miles
southwest of Johnstown to near Thedford. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ainsworth, Thedford, Halsey, Johnstown, Purdum, Elsmere, Wood Lake,
Moon Lake, Willow Lake State Wildlife Management Area, Long Lake
State Wildlife Management Area, Highway 83 crossing the North Loup
River, Koshopah, Natwick, and Highway 83 crossing Goose Creek.

This includes the following highways...
 Highway 20 between mile markers 208 and 243.
 Highway 2 between mile markers 204 and 230.
 Highway 83 between mile markers 143 and 188.
 Highway 12 near mile marker 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

&&

LAT...LON 4288 10011 4252 9981 4186 10023 4193 10072
      4276 10047
TIME...MOT...LOC 0150Z 260DEG 19KT 4275 10032 4249 10018 4194 10056

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Roberg
Local storm report, Jun 20, 9:00 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
900 PM CDT Thu Jun 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Rain             6 SE Long Pine          42.47N 99.62W
06/20/2024  M4.20 Inch       Rock               NE   Public

            Storm total rainfall as of 8:50 PM CT.

&&
Special weather statement, Jun 20, 9:01 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service North Platte NE
901 PM CDT Thu Jun 20 2024

NEZ010-210245-
Holt NE-
901 PM CDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HOLT COUNTY THROUGH
945 PM CDT...

At 901 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of O'Neill, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
O'Neill.

This includes the following highways...
 Highway 20 between mile markers 302 and 314.
 Highway 281 between mile markers 169 and 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

&&

LAT...LON 4225 9881 4243 9891 4251 9859 4223 9849
TIME...MOT...LOC 0201Z 264DEG 14KT 4236 9877

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Roberg
Special weather statement, Jun 20, 9:22 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service North Platte NE
922 PM CDT Thu Jun 20 2024

NEZ006-008-009-210300-
Brown NE-Rock NE-Keya Paha NE-
922 PM CDT Thu Jun 20 2024

...STRONG THUNDERSTORMS WILL IMPACT ROCK...BROWN AND SOUTHERN KEYA
PAHA COUNTIES THROUGH 1000 PM CDT...

At 922 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Norden to near Ainsworth
to 10 miles east of Elsmere. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ainsworth, Bassett, Springview, Long Pine, Newport, Johnstown, Rose,
Hofeld Lake, Raven, Bobcat State Wildlife Management Area, Moon Lake,
Meadville, North River Trail, Twin Lakes State Wildlife Management
Area, Willow Lake State Wildlife Management Area, Long Lake State
Wildlife Management Area, Keller Park State Recreation Area, Thomas
Creek State Wildlife Management Area, Duff, and Mariaville.

This includes the following highways...
 Highway 183 between mile markers 151 and 214.
 Highway 20 between mile markers 228 and 271.
 Highway 12 near mile marker 40, and between mile markers 46 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

&&

LAT...LON 4290 9940 4275 9925 4212 9942 4210 10015
      4278 10013
TIME...MOT...LOC 0222Z 240DEG 39KT 4274 9998 4252 9984 4217 9998

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Roberg
Special weather statement, Jun 20, 9:43 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
943 PM CDT Thu Jun 20 2024

NEZ010-210330-
Holt NE-
943 PM CDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HOLT COUNTY THROUGH
1030 PM CDT...

At 943 PM CDT, Doppler radar was tracking a strong thunderstorm near
O'Neill, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
O'Neill, Page, and Inman.

This includes the following highways...
 Highway 20 between mile markers 301 and 317.
 Highway 281 between mile markers 175 and 189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

&&

LAT...LON 4231 9874 4246 9881 4261 9854 4239 9840
TIME...MOT...LOC 0243Z 237DEG 15KT 4242 9869

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Roberg

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:05 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Garden, Grant, Hooker55 min
Jun 20, 7:16 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Thomas59 min
Jun 20, 7:28 PM CDTSpecial Weather StatementLBFHolt47 min
Jun 20, 7:44 PM CDTSevere Thunderstorm WarningLBFHolt46 min
Jun 20, 8:02 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas43 min
Jun 20, 8:18 PM CDTSevere Thunderstorm WarningLBFHolt42 min
Jun 20, 8:50 PM CDTSpecial Weather StatementLBFBrown40 min
Jun 20, 9:01 PM CDTSpecial Weather StatementLBFHolt44 min
Jun 20, 9:22 PM CDTSpecial Weather StatementLBFBrown, Rock38 min
Jun 20, 9:43 PM CDTSpecial Weather StatementLBFHolt47 min
Jun 20, 9:49 PM CDTAreal Flood AdvisoryLBFHolt6 hr
Jun 21, 3:22 AM CDTFlood WatchLBFBoyd, Brown, Holt, Keya Paha, Rock27 hr
Jun 21, 10:35 AM CDTAreal Flood AdvisoryLBFBrown, Cherry3 hr
Jun 21, 11:03 AM CDTAreal Flood WarningLBFBoyd3 days
Jun 21, 3:28 PM CDTSpecial Weather StatementLBFKeith32 min
Jun 21, 3:34 PM CDTSpecial Weather StatementLBFHayes26 min
Jun 21, 3:40 PM CDTSpecial Weather StatementLBFHayes35 min
Jun 21, 3:53 PM CDTSevere Thunderstorm WarningLBFLogan52 min
Jun 21, 3:56 PM CDTSevere Thunderstorm WarningLBFLincoln35 min
Jun 21, 4:04 PM CDTSevere Thunderstorm WarningLBFLincoln56 min
Jun 21, 4:15 PM CDTSpecial Weather StatementLBFFrontier30 min
Jun 21, 4:18 PM CDTAreal Flood AdvisoryLBFBoyd, Holt4 hr
Jun 21, 4:45 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln45 min
Jun 21, 5:08 PM CDTSevere Thunderstorm WarningLBFCuster52 min
Jun 21, 5:13 PM CDTSevere Thunderstorm WarningLBFBrown47 min
Jun 21, 5:17 PM CDTSpecial Weather StatementLBFBlaine43 min
Jun 21, 5:26 PM CDTTornado WarningLBFBrown28 min
Jun 21, 5:42 PM CDTSpecial Weather StatementLBFCuster48 min
Jun 21, 5:48 PM CDTSpecial Weather StatementLBFCuster42 min
Jun 21, 6:21 PM CDTSevere Thunderstorm WarningLBFBrown, Holt, Rock39 min
Jun 21, 6:41 PM CDTFlash Flood WarningLBFKeya Paha6 hr
Jun 21, 6:45 PM CDTFlash Flood WarningLBFBrown, Rock6 hr

Nearby

Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.